MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-13-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-FX-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported unknown side leaky expander.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified white particles in device inner surface, missing of suture tab and two curved openings.A microscopic analysis and leak test were performed which identified two opening striated and broken striated of suture tab.Based on the device analysis the final assessment is:two openings striated in the side anterior assessed as surgical damage, broken striated of suture tab assessed as surgical damage, missing of suture tab assessed as inconclusive.
 
Event or Problem Description
Healthcare professional reported right side leaky expander.Device has been explanted.
 
Event or Problem Description
Additionally, healthcare professional reported right side.

Brand Name
NATRELLE TE SMOOTH 133S-FX-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10712805
Report Number9617229-2020-16823
Device Sequence Number3845419
Product Code LCJ
UDI-Device Identifier10888628044036
UDI-Public10888628044036
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2024
Device Model Number133S-FX-13-T
Device Catalogue Number133S-FX-13-T
Device Lot Number3396937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/22/2020
12/02/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/19/2020
12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;